About this Journal Submit a Manuscript Table of Contents
ISRN Discrete Mathematics
Volume 2011 (2011), Article ID 459547, 7 pages
http://dx.doi.org/10.5402/2011/459547
Research Article

Zero-Divisor Graphs with respect to Ideals in Noncommutative Rings

1Department of Mathematics, University of Guilan, P.O. Box 1914, Rasht, Iran
2Department of Mathematics, University of Mohaghegh Ardabili, P.O. Box 179, Ardabil 56199-11367, Iran

Received 15 July 2011; Accepted 25 August 2011

Academic Editor: W. F. Klostermeyer

Copyright © 2011 Shahabaddin Ebrahimi Atani and Ahmad Yousefian Darani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shahabaddin Ebrahimi Atani and Ahmad Yousefian Darani, “Zero-Divisor Graphs with respect to Ideals in Noncommutative Rings,” ISRN Discrete Mathematics, vol. 2011, Article ID 459547, 7 pages, 2011. doi:10.5402/2011/459547